# SDR DALA1015200645

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 72,366 hours, 32,328 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AN ELECTRICAL BURNING SMELL WAS EXPERIENCED IN THE COCKPIT ALONG WITH LEFT HSI FAILURE.  MAINTENANCE REPLACED THE LEFT HSI DISPLAY UNIT.  OPERATIONAL CHECK WAS GOOD.
